# SDR UPS07M49663

- Difficulty date: February 5, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 58,624 hours, 10,602 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: NRC6753504
- Part serial: 022
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING O/B FLAP MID STOP FITTING FOUND WITH CRACK AS MARKED.  RIGHT WING O/B FLAP I/B & O/B HINGE ASSY, SIDE CARRIAGE & FLAP VANE TRACK REMOVED AS PER CMM 57-52-04 R.57.  SEND OUT FOR REPAIR.  RIGHT WING O/B FLAP VANE TRACK, SIDE CARRIAGE & I/B & O/B HINGE ASSY INSTALLED AS PER CMM 57-52-04 R.57.  I/B & O/B HINGE FAIRING SUPPORTS INSTALLED AS PER SRM 51-31-01 V.II R.38.  ADJUSTMENT & TEST CARRIED OUT PER AMM 27-50-00 R.55.
